# SDR SWIA201333695

- Difficulty date: June 9, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 26,416 hours, 22,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  REPLACED LAMP.
